# SDR JJBA202009084001

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 41,212 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Condition: Unsecure
- Location: Row 18a Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 18A WINDOW TRIM NOT SECURE.  RE-SECURED TRIM ON THE LT OVER WING ESCAPE HATCH, NO DEFECTS NOTED.
